Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Rash Related To Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Hi could this rash be HIV related

Can you please tell me if you believe that this rash I have could be related to HIV? It has been a month since a possible exposure....and for 2 days I have had this little bumps all over my legs and a bit on my arms that are really itchy. They are...
Michael Shernoff, M.S.W.

Response from Michael Shernoff, M.S.W.

Psychotherapist and Author
I am not a doctor and can not give you a medical opinion. It is best if you would go consult a physician in person for him or her to be able to diagnose what might be going on.Michael Shernoff, MSW Read more »

Sudden appearance of body rash - HIV related?

I was diagnosed with HIV about 7 years ago. I have been relatively healthy and have never been... Read more »

Is this rash hiv related?

I was married for 7 years only to find out that my husband cheated several times and had... Read more »
Articles
AIDS InfoNet

Women and HIV

...Women Need to Know? Research on Women Treatment for Women The Bottom Line How Serious Is HIV for Women? Only 7% of AIDS cases reported in 1985 in the U.S. were women and girls. That percentage grew to 27% in 2007. About 80% of women... Read more »
AIDSinfo

Skin Rash

...that can damage healthy tissue if they malfunction. Non-nucleoside reverse transcriptase inhibitor (NNRTI): class of anti-HIV medication. NNRTIs work by blocking reverse transcriptase, a protein that HIV needs to make copies of itself. The... Read more »
The Body

Top HIV/AIDS-Related Clinical Developments of 2010

...Treat": Thoughts and Afterthoughts Republicans Sweep the House and Rattle the Senate As an action-packed year for the HIV/AIDS community draws to a close, TheBody.com takes stock of 2010 in a new series of articles, "HIV/AIDS Year in... Read more »
AIDSinfo

An Overview of Rescriptor (Delavirdine)

...medicine called a non-nucleoside reverse transcriptase inhibitor (NNRTI). NNRTIs block reverse transcriptase, a protein that HIV needs to make more copies of itself. HIV/AIDS-Related Uses Delavirdine was approved by the FDA on April 4, 1997,... Read more »
Connect With Others

HIV related rash.......Too worried....

Posted by Anonymous, 3 Replies
...Hi all, 1 mth ago ,I am tested non reactive to HIV1 and HIV2 ,that is 4-5mths after my protected virginal sex exposure. However,I have been getting 1-3 slight itchy small bumps(1mm) Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 3 Replies
...and we plan to marry within 6 months so maybe I'm just scared somehow everything will be ruined. Could this have been the HIV rash? Thank you so much everyone. One! Read more »

Very scared about a rash. can someone respond?

Posted by Anonymous, 1 Reply
...male) but in march i was performing anal sex (i was the insertive partner) and the condom broke on the side. But if this were a rash related to hiv wouldn't it have shown up earlier? i'm really scared now and i almost want to cry. if this rash... Read more »

help gman

Posted by Anonymous, 1 Reply
...balanatis ,that keeps comming back and nausia about 3 weeks after exposure,now its been 8 weeks and bout the 7th week i got this rash on my back mostly upper back that looks like pimples with white in the middle,most of the other symptoms have... Read more »